Maybe it is partly my MI causing difficulty in breathing… I tried to call the insurance GP on the phone and I was gasping for breath… He said might be weight but I have lost some and I didn’t have this problem before… it is new…
Are you in work today @anon80629714?
I have trouble breathing on risperidone, feels like I’m gonna die. This all stopped when I added a small dose of Abilify. I hate risperidone for this reason in particular.
You could be allergic to your meds.
I am on rispridal too i feel difficult to breath…i want to switch to seroquel …!!!
Let me pm you bnbnn
I am on Abilify and I think you’re right. It might be the cause.
Hope it will get better.
Have you kept your Dr updated about it?
I feel like my throats is being strangled sometimes and my eyes sometimes hurt and a few other things.
Is it like asthma or anxiety?
Its more of an anxiety zilija…!!!
I notice it more when I’m thinking about something or when someone is talking
I had difficulties breathing when I stopped taking latuda.
It was intense and hysterical and anxiety etc so I quickly got back on latuda and it got better but still feel pressure on eyes , blurred vision when reading and like my throats is being strangled.
Good wishes to you!!!
I’m on my meds. Gp said it’s anxiety